# SDR DHL2002806840

- Difficulty date: July 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R:2477 LH WING UPPER SURFACE SHIN SHOWS CORROSION STRINGER 9 XRS396.000 ( MAJOR REPAIR)CORR: PERFORMED MAJOR REPAIR IAW SRM 57-2-1 SHEET 1.BLENDED OUT LH WING UPPER SKIN FOUND OUT OF LIMITS IAW SRM57-2-0 PG. 16 CUT CORRODED AREA IAW SRM 57-2-1 FIG. 32 CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED FILLER AND DOUBLER IAW SRM51-1-8B, APPLIED PRC SEALANT ON SLICE SURFACE IAW SRM 51-1-15 PG.1 , INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG. 32 AND SRM 51-1-2OD PG. 9 FOR LEAK CHECK SEE J/C 8-28-11-024
